Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 59, NWS Atlanta, GA

April 4, 2007Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2007, 12:35 AM EDT for Union County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2007, 12:35 AM EDT (04:35 UTC)
Expired
Apr 4, 2007, 1:15 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Union County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:03 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1307 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1307 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 040435
SVRFFC
GAC291-040515-
/O.NEW.KFFC.SV.W.0059.070404T0435Z-070404T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 AM EDT WED APR 4 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 115 AM EDT

* AT 1234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHEAST OF LEWNER...MOVING EAST AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLAIRSVILLE AND OWLTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3497 8420 3479 8422 3475 8389 3496 8387

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:51 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 3, 10:51 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT TUE APR 3 2007

.UPDATE...
CURRENT RADARS SHOW A STRONG SQUALL LINE INTERACTING WITH A VORT
MAX MOVING SOUTHEAST THROUGH TENNESSEE IN ADVANCE OF THE COLD
FRONT. MUCAPE OF 1000-2000 J/KG AND 0-3KM SRH OF 300-400 M2/S2
AROUND MIDNIGHT WILL DOMINATE NORTH GEORGIA WITH POTENTIAL SEVERE
TSTMS AND ISOLATED TORNADOES. CONSEQUENTLY...SPC HAS ISSUED TORNADO
WATCH 117 FOR THE NORTH GEORGIA COUNTIES UNTIL 3AM EDT.

&&

.PREV DISCUSSION... /ISSUED 727 PM EDT TUE APR 3 2007/

UPDATE...
THE SEVERE THUNDERSTORM WATCH ACROSS NW GEORGIA HAS BEEN
CANCELED. THERE ARE STILL A FEW STORMS ACROSS THE ATLANTA AREA
BUT THEY ARE DISSIPATING AND SHOULD MOVE EAST OF THE AREA OVER THE
NEXT FEW HOURS. ANOTHER ROUND OF SHOWERS AN ISOLATED
THUNDERSTORMS ARE EXPECTED LATE TONIGHT WITH THE COLD FRONT...NOW
OVER THE MID MS VALLEY MOVING CLOSER TO THE AREA.

PREV DISCUSSION... /ISSUED 640 PM EDT TUE APR 3 2007/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS
BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A
BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO
MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS.
NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT
BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK
IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS
IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED.
SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER
SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS
SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME
OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED
INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW
THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT
MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT
(BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES
REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE
COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS
FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR
AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS
VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH
TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW
ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING
COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO
THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND
THEN MOSTLY IN THE 30S FRI MORNING.

LONG TERM /FRIDAY THROUGH TUESDAY/...
EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION
NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY
STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL
PUT GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP
TO REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES
THAT ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK
BUT LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH
MAIN IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO
CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH
FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS.

AVIATION /8PM TONIGHT THROUGH 8PM WEDNESDAY/...
WILL CONTINUE GENERAL VFR CEILINGS OVER NORTH AND CENTRAL GA TAF
SITES THROUGH THE EARLY EVENING. THE EXCEPTION WILL BE RYY AS A
SEVERE TSTM MOVES IN FROM THE WEST AT THIS TIME. MAY NEED TO INCLUDE
PDK IN UPDATE FOR HAIL. OTHERWISE WILL NOT CHANGE FROM PREVIOUS
FORECAST RATIONALE OF LOW LEVEL MOISTURE...PWS FROM 1.5 TO 1.8 INCHES
AND 850MB THETA-E OF 328 MOVING EAST IN ADVANCE OF THE COLD FRONT
LATE TONIGHT AND EARLY WEDNESDAY. THIS WILL CAUSE CEILINGS TO LOWER
BETWEEN 1000 AND 1500 FEET WITH SCATTERED SHOWERS AND A FEW TSTMS.
COLD FRONTAL PASSAGE IS EXPECTED TO BE AROUND 8 TO 10 AM WEDNESDAY
IN THE ATL AREA AND AHN AND BY NOON AT CSG AND MCN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  60  77  40  67 /  20  40  20   5   0
ATLANTA         78  59  70  41  62 /  30  40  10   5   0
BLAIRSVILLE     80  57  69  34  58 /  30  70  10  10   0
CARTERSVILLE    81  57  70  36  61 /  30  60  10   5   0
COLUMBUS        82  61  79  46  67 /  30  30  20   5   0
GAINESVILLE     79  57  70  40  62 /  30  50  10  10   0
MACON           83  60  79  44  69 /  30  30  20   5   0
ROME            81  59  69  37  63 /  30  70  10  10   0
PEACHTREE CITY  80  58  72  40  62 /  30  40  10   0   0
VIDALIA         86  64  80  47  70 /  20  20  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/16
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EDT TUE APR 3 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1122 AM EDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST
GEORGIA LATE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND
TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND
CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL
APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL
DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES
WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO
-4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING.
WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST
STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A
LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE
HOURS OF 3 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE
HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.

In the hours before

Local storm report, Apr 3, 8:08 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             3 NW CHESTATEE          34.32N 84.04W
04/03/2007  E0.75 INCH       FORSYTH            GA   PUBLIC

&&

MGRIESIN
Local storm report, Apr 3, 8:27 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 S MARIETTA            33.91N 84.54W
04/03/2007  E0.88 INCH       COBB               GA   PUBLIC

0658 PM     HAIL             3 SSE MARIETTA          33.91N 84.52W
04/03/2007  E1.00 INCH       COBB               GA   PUBLIC

0700 PM     HAIL             4 SSE MARIETTA          33.90N 84.51W
04/03/2007  E0.75 INCH       COBB               GA   PUBLIC

&&

MGRIESIN
Local storm report, Apr 3, 8:37 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 SW SANDY SPRINGS      33.89N 84.43W
04/03/2007  E0.75 INCH       FULTON             GA   TRAINED SPOTTER

            ONE MILE EAST OF INTERSTATE 75 AND 285 INTERCHANGE.

0725 PM     HAIL             7 N ATLANTA             33.86N 84.42W
04/03/2007  E1.00 INCH       FULTON             GA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN BUCKHEAD.

&&

MGRIESIN
Local storm report, Apr 3, 8:45 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             5 WSW TUCKER            33.83N 84.30W
04/03/2007  E0.25 INCH       DEKALB             GA   PUBLIC

0745 PM     HAIL             3 S TUCKER              33.81N 84.22W
04/03/2007  E0.88 INCH       DEKALB             GA   TRAINED SPOTTER

0740 PM     HAIL             4 SW TUCKER             33.81N 84.27W
04/03/2007  E0.88 INCH       DEKALB             GA   PUBLIC

&&

MGRIESIN
Local storm report, Apr 3, 10:12 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             8 N DALLAS              34.04N 84.83W
04/03/2007  E0.75 INCH       PAULDING           GA   COUNTY OFFICIAL

0635 PM     HAIL             6 NW HOMER              34.40N 83.57W
04/03/2007  E0.75 INCH       BANKS              GA   EMERGENCY MNGR

&&

MGRIESIN
Local storm report, Apr 3, 10:18 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             5 SW MARIETTA           33.90N 84.60W
04/03/2007  E0.75 INCH       COBB               GA   TRAINED SPOTTER

            NEAR CORNERS OF POWDER SPRINGS AND MACLAND ROADS.

0444 PM     HAIL             EUHARLEE                34.14N 84.93W
04/03/2007  E1.50 INCH       BARTOW             GA   EMERGENCY MNGR

            IN THE CITY OF EUHARLEE.

0450 PM     HAIL             WOODSTOCK               34.10N 84.51W
04/03/2007  E0.75 INCH       CHEROKEE           GA   TRAINED SPOTTER

0454 PM     HAIL             WOODSTOCK               34.10N 84.51W
04/03/2007  E0.75 INCH       CHEROKEE           GA   TRAINED SPOTTER

0456 PM     HAIL             2 N WOODSTOCK           34.13N 84.51W
04/03/2007  E0.75 INCH       CHEROKEE           GA   EMERGENCY MNGR

            DEPUTY REPORTED PENNY SIZE HAIL IN WOODSTOCK

0505 PM     HAIL             HOLLY SPRINGS           34.17N 84.50W
04/03/2007  E0.75 INCH       CHEROKEE           GA   TRAINED SPOTTER

0508 PM     HAIL             CAVE SPRING             34.11N 85.33W
04/03/2007  E0.88 INCH       FLOYD              GA   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS.

0510 PM     HAIL             5 N CAVE SPRING         34.18N 85.33W
04/03/2007  E1.75 INCH       FLOYD              GA   EMERGENCY MNGR

            GOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY
            100.

0515 PM     HAIL             4 N ALPHARETTA          34.13N 84.27W
04/03/2007  E0.75 INCH       FULTON             GA   TRAINED SPOTTER

0515 PM     HAIL             4 S CAVE SPRING         34.05N 85.33W
04/03/2007  E0.75 INCH       POLK               GA   LAW ENFORCEMENT

            STATE TROOPER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 100.

0520 PM     HAIL             4 S BALL GROUND         34.28N 84.38W
04/03/2007  E1.00 INCH       CHEROKEE           GA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED.

0530 PM     HAIL             6 WSW SILVER CITY       34.30N 84.21W
04/03/2007  E1.75 INCH       FORSYTH            GA   EMERGENCY MNGR

            ALONG MATT HIGHWAY.

0535 PM     HAIL             2 S SILVER CITY         34.31N 84.12W
04/03/2007  E1.00 INCH       FORSYTH            GA   EMERGENCY MNGR

0535 PM     HAIL             7 SE BALL GROUND        34.27N 84.29W
04/03/2007  E0.88 INCH       CHEROKEE           GA   PUBLIC

            NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF
            HIGHWAYS 369 AND 372.

0542 PM     HAIL             7 NE ROCKMART           34.08N 84.96W
04/03/2007  E1.00 INCH       POLK               GA   EMERGENCY MNGR

            ALONG HIGHWAY 113 NEAR BARTOW COUNTY LINE.

0542 PM     HAIL             3 ESE SILVER CITY       34.32N 84.07W
04/03/2007  E1.50 INCH       FORSYTH            GA   PUBLIC

0542 PM     HAIL             2 N CUMMING             34.24N 84.14W
04/03/2007  E0.88 INCH       FORSYTH            GA   PUBLIC

            HAIL WAS COVERING THE GROUND.

0542 PM     HAIL             5 S SILVER CITY         34.26N 84.12W
04/03/2007  E1.75 INCH       FORSYTH            GA   PUBLIC

0555 PM     HAIL             8 N DALLAS              34.04N 84.83W
04/03/2007  E0.75 INCH       PAULDING           GA   COUNTY OFFICIAL

0555 PM     HAIL             3 SSE DOUGHERTY         34.34N 84.04W
04/03/2007  E1.50 INCH       DAWSON             GA   PUBLIC

0558 PM     HAIL             3 NW CHESTATEE          34.32N 84.04W
04/03/2007  E0.75 INCH       FORSYTH            GA   PUBLIC

0615 PM     HAIL             3 N GAINESVILLE         34.34N 83.83W
04/03/2007  E0.25 INCH       HALL               GA   PUBLIC

0615 PM     HAIL             DALLAS                  33.92N 84.83W
04/03/2007  M1.00 INCH       PAULDING           GA   CO-OP OBSERVER

0625 PM     HAIL             2 E TALONA              34.60N 84.48W
04/03/2007  E1.75 INCH       GILMER             GA   PUBLIC

0625 PM     HAIL             6 SW KENNESAW           33.96N 84.69W
04/03/2007  E1.75 INCH       COBB               GA   PUBLIC

0625 PM     HAIL             2 SW LULA               34.37N 83.69W
04/03/2007  E0.88 INCH       HALL               GA   PUBLIC

0628 PM     HAIL             5 SW KENNESAW           33.97N 84.68W
04/03/2007  E1.00 INCH       COBB               GA   PUBLIC

0630 PM     HAIL             2 SW CARTECAY           34.61N 84.41W
04/03/2007  E1.00 INCH       GILMER             GA   PUBLIC

0630 PM     HAIL             4 S ACWORTH             34.00N 84.68W
04/03/2007  E1.00 INCH       COBB               GA   PUBLIC

0630 PM     HAIL             LULA                    34.39N 83.66W
04/03/2007  E0.88 INCH       HALL               GA   PUBLIC

0635 PM     HAIL             CARTECAY                34.63N 84.38W
04/03/2007  E1.75 INCH       GILMER             GA   TRAINED SPOTTER

0635 PM     HAIL             6 NW HOMER              34.40N 83.57W
04/03/2007  E0.75 INCH       BANKS              GA   EMERGENCY MNGR

0650 PM     HAIL             MARIETTA                33.95N 84.54W
04/03/2007  E0.75 INCH       COBB               GA   PUBLIC

0655 PM     HAIL             3 S MARIETTA            33.91N 84.54W
04/03/2007  E0.88 INCH       COBB               GA   PUBLIC

0658 PM     HAIL             3 SSE MARIETTA          33.91N 84.52W
04/03/2007  E1.00 INCH       COBB               GA   PUBLIC

0700 PM     HAIL             4 SSE MARIETTA          33.90N 84.51W
04/03/2007  E0.75 INCH       COBB               GA   PUBLIC

0705 PM     HAIL             2 NE SMYRNA             33.89N 84.49W
04/03/2007  E1.00 INCH       COBB               GA   PUBLIC

0710 PM     HAIL             5 SW SANDY SPRINGS      33.89N 84.43W
04/03/2007  E0.75 INCH       FULTON             GA   TRAINED SPOTTER

            ONE MILE EAST OF INTERSTATE 75 AND 285 INTERCHANGE.

0725 PM     HAIL             7 N ATLANTA             33.86N 84.42W
04/03/2007  E1.00 INCH       FULTON             GA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN BUCKHEAD.

0730 PM     HAIL             5 WSW TUCKER            33.83N 84.30W
04/03/2007  E0.25 INCH       DEKALB             GA   PUBLIC

0740 PM     HAIL             4 SW TUCKER             33.81N 84.27W
04/03/2007  E0.88 INCH       DEKALB             GA   PUBLIC

0745 PM     HAIL             3 S TUCKER              33.81N 84.22W
04/03/2007  E0.88 INCH       DEKALB             GA   TRAINED SPOTTER

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:08 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Apr 4, 12:16 AM EDTSevere Thunderstorm WarningFFCFannin29 min
Apr 4, 12:54 AM EDTSevere Thunderstorm WarningFFCChattooga36 min
Apr 4, 12:58 AM EDTSevere Thunderstorm WarningFFCWalker32 min
Apr 4, 1:02 AM EDTSevere Thunderstorm WarningFFCFannin43 min
Apr 4, 1:29 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd46 min
Apr 4, 1:31 AM EDTSevere Thunderstorm WarningFFCUnion22 min
Apr 4, 1:57 AM EDTSevere Thunderstorm WarningFFCPolk33 min
Apr 4, 2:10 AM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more13 hr
Apr 4, 3:31 PM EDTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more26 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.